BibTeX record journals/spe/Moffat99

download as .bib file

@article{DBLP:journals/spe/Moffat99,
  author    = {Alistair Moffat},
  title     = {An Improved Data Structure for Cumulative Probability Tables},
  journal   = {Softw., Pract. Exper.},
  volume    = {29},
  number    = {7},
  pages     = {647--659},
  year      = {1999},
  url       = {http://dx.doi.org/10.1002/(SICI)1097-024X(199906)29:7<647::AID-SPE252>3.0.CO;2-5},
  doi       = {10.1002/(SICI)1097-024X(199906)29:7<647::AID-SPE252>3.0.CO;2-5},
  timestamp = {Mon, 17 Jan 2005 10:12:07 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/spe/Moffat99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}